# SDR VNAA202012071111

- Difficulty date: December 3, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 40,688 hours, 30,556 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M8353622025M
- Condition: Abnormal
- Location: Thrust Reversers
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE FLIGHT WAS TAKING OFF RWY 31 IN PIA AT 30KTS THE CREW RECEIVED A RT REVERSE UNSAFE CAUTION MESSAGE AND ABORTED TAKEOFF AND RETURNED TO GATE.  DEF RT THRUST REVERSER SYSTEM, PER MEL 78-30-01 CAT C.  M/FUNCTION C/W.  DEACTIVATED THE RT THRUST REVERSER, IAW CRJ 700 AMM 78-30-00-040-801-A01 AND ISOLATED THE TRAS, IAW CRJ 700 AMM 78-32-00-910-801-A01.  REMOVED AND REPLACED K28, JB-5 RELAY, IAW CRJ 700 AMM 24-03-09-000/400-801-A02.  OPERATIONS TEST GOOD AT THIS TIME.   THIS CLEARS MEL.  PERFORMED OPERATIONS CHECK OF RT THRUST REVERSER, IAW CRJ700 AMM 78-30-00-720-801-A01.  OPERATIONS CHECK GOOD.
